# SDR FDEA202405010550

- Difficulty date: May 1, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 97,941 hours, 23,862 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: AMK7550504
- Condition: Loose
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYD 2 OFF LEVEL 1 IN CRUISE. FOLLOWED QRH. HYD SYNOPTIC SHOWED SYSTEM 2 FLUID  QUANTITY DECREASING. FLUID LEVEL DECREASED BELOW 2.5 AND THEN RECEIVED LEVEL 2 HYD   2 FAIL. QUANTITY DROPPED TO 0.0. WHILE CONFIGURING TO LAND, RECEIVED LEVEL 2 FLAP   DISAG AND FLAPS WOULD NOT EXTEND BEYOND 20 DEGREES. COMPLETED QRH AND LANDED   WITHOUT FURTHER INCIDENT.  ***EMERGENCY DECLARED***   REMOVED ACCESS PANEL 373CL FROM LH SIDE OF VERTICAL STAB TO FOM. FOUND LOWER B-  NUT ON HYDRAULIC PIPE AMK7550-504 LOOSE. TIGHTENED B-NUT PER AMM 20-50-01-2.  PERFORMED LEAK CHECK OF HYDRAULIC LINE AMK7550-504 LOWER B-NUT WITH HYRAULICS   OPERATING. NO LEAKS FOUND.
